Volume 2 (2007), no. 1, cover

 

      1.           PILLICHSHAMMER, F.: Uniform distribution of sequences connected with the weighted sum-of-digits function, Uniform Distribution Theory 2 (2007), no. 1, 1–10. (pdf)

      2.           NOWAK, W. G.: On an arithmetic function connected with the distribution of supersingular Fermat varieties, Uniform Distribution Theory 2 (2007), no. 1, 11–21. (pdf)

      3.           MAUDUIT, C.—SÁRKÖZY, A.: On large families of pseudorandom binary lattices, Uniform Distribution Theory 2 (2007), no. 1, 23–37. (pdf)

      4.           BANKS, W. D.—SAIDAK, F.—SAKATA, M.: Kloosterman sums for modified van der Corput sequence, Uniform Distribution Theory 2 (2007), no. 1, 39–52. (pdf)

      5.           GREKOS, G.—STRAUCH, O.: Distribution functions of ratio sequences, II, Uniform Distribution Theory 2 (2007), no. 1, 53–77. (pdf)

      6.           PAŠTÉKA, M.: Remarks on one type of uniform distribution, Uniform Distribution Theory 2 (2007), no. 1, 79–92. (pdf)

      7.           TEZUKA, S.: Discrepancy between QMC and RQMC, Uniform Distribution Theory 2 (2007), no. 1, 93–105. (pdf)

      8.           SCHOISSENGEIER, J.: On the convergence of a series of Bundschuh, Uniform Distribution Theory 2 (2007), no. 1, 107–113. (pdf)

      9.           FILIP, F.—MIŠÍK, L.—TÓTH, J. T.: On distribution functions of certain block sequences, Uniform Distribution Theory 2 (2007), no. 1, 115–126. (pdf)

10.           GOLDSTERN, M.—WINKLER, R.—SCHMELING, J.: Further Baire results on the distribution of subsequences, Uniform Distribution Theory 2 (2007), no. 1, 127–149. (pdf)

 

News and Notices

 

·        ALBRECHER, H.—DRMOTA, M.—GOLDSTERN, M.—WINKLER, R.—GRABNER, P. J.: Robert F. Tichy: 50 Years - The unreasonable effectiveness of a number theorist, Uniform Distribution Theory 2 (2007), no. 1, 151–160. (pdf)